Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sore on chin, lumps on neck. Have asthma, eczema and sinus. On cetiphil. Further?

hi, I have asthma , eczema , and sinuses problems my eczema has been acting up here lately badly. I ve purchased cetiphil soap for it and is maintaining it, but I ve notice that I m sore under my chin at the top of my throat in the center and I have a small lump in the center to around the right side of my neck. I It is not painful to swallow nor is it when I eat but if I turn my neck, laugh, or touch then I feel pain. With could be the problem???
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
ALL ARE ALLERGIC EFFECTS AFTER LONGTIME OF DISEASES THE SKIN TEXTURE CHANGES CAUSING THIS AND CHRINICITY CAN GIVESMALL LUYMPH NODES TO ENLARGE IN ANY AREA
IT IS OKAY TO USE SOAP
BUT ALSO CHANGE OILING PATTERN
NO USE OF MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS AND SOYABEAN OILS
USE OLIVE FOR APPLYING AND COOKING
USE NONTOXIC SHAMPOO CREAMS ALSO
CAN USE KETAKONAZOLE SHAMPOO
YOU WILL BERELIEVED FURTHER
TAKE LOT OFVWARM WATER IN MORNING
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor